# SDR UPS06M46651

- Difficulty date: February 18, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1481-1490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK AT STA 1481-1490 RBL = 75 FOUND CORRODED.  CABIN SEAT TRACK STA 1481-1490 RBL=75.  CORROSION BLEND OUT ORIG THK 0.145" REMAINING THK 0.090" FOUND EXCEEDED SRM 53-70-00 VOL 1 FIG 3 REV38.  QTY 2 SPLICES FAB PER SRM 53-70-00 VOL 1 FIG 1 REV 38.   NEW SEAT TRACK INSTALLED PER SRM 51-21-01 VOL 2 REV 38.
